# SDR MWEA99750

- Difficulty date: October 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N202ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47672
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Part number: 99124541
- Condition: Damaged
- Location: Bs 446
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO COMPARTMENT FRAME AT STATION 446, SHEAR TIE WAS CUT DURING REPAIR BETWEEN LONGERONS 26 RIGHT, 27 RIGHT.  MTC FABRICATED AND INSTALLED DOUBLER.
